MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION

BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Model Number H749201001900
Medical Device Problem Codes Difficult to Remove (1528); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that device difficult to remove occurred.The target lesion was located in the c1 segment of right internal carotid artery.A 190 cm filterwire was selected for use.During the procedure, during the procedure, the filter wire was removed and placed into the delivery sheath while submerged in a saline basin, the physician noticed significant resistance when handling the filter wire.The system was then advanced through the long sheath to the target lesion, and the filter wire was slowly delivered to the distal end of the c2 segment in preparation for deployment.The physician used the matching twist controller to enter the delivery guidewire, secured it at the y-valve of the long sheath, and then slowly pull back the delivery sheath.However, it was observed that the filter wire failed to open despite multiple attempts.Then the delivery sheath was withdrawn to the outside of the body, and the delivery guidewire was pushed outside the body.After repeated attempts, the filter wire was finally pushed out, and the physician decided to use the recovery sheath to release the filter wire.After the filterwire was released, it was found that the recovery sheath could not be withdrawn, and the filter wire could not be opened.Both the recovery sheath and the filter wire were subsequently removed from the body.And it was observed that the distal sheath body of the recovery sheath was deformed and could not push and pull the filter wire.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).E1: initial reporter email: updated.Device history records (dhr): it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: the device was not received for analysis despite multiple inquiries regarding return status.The reported retrieval sheath difficult to remove is not confirmed since it did not include a returned device or media review to identify any issue that confirms the reported allegation.Investigation conclusion: boston scientific concludes the most probable root cause as cause traced to device design.It was reported that retrieval sheath difficult to remove.The reported issue "retrieval sheath difficult to remove" could not be established due to lack of evidence.Manufacturing documentation review did not identify any issues related to the reported complaint.The product was not returned for analysis, and without proper evaluation, the most probable causes remain unknown; therefore, the investigation cannot definitively confirm or exclude a device-related problem, therefore will be classified an "unable to exclude device problem".
 
Event or Problem Description

Brand Name
FILTERWIRE EZ?
Common Device Name
TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24416519
Report Number2124215-2026-09878
Device Sequence Number13413107
Product Code NFA
UDI-Device Identifier08714729470854
UDI-Public(01)08714729470854(17)270109(10)35594726
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749201001900
Device Catalogue NumberH749201001900
Device Lot Number0035594726
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexUnknown
Patient Weight56 KG